# SDR RAIA00606047

- Difficulty date: June 23, 2006
- Submitted: June 28, 2006
- Operation: Air carrier
- Aircraft: N813HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145044
- Aircraft time: 19,025 hours, 17,075 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLIGHT 5556 - MKE - SERVICE DOOR EMERGENCY LIGHT INOP.  MAINTENANCE RESEATED THE CONNECTOR AT THE LIGHT ASSEMBLY.
